Home > Research > Publications & Outputs > Multipliers for semigroups.
View graph of relations

Multipliers for semigroups.

Research output: Contribution to journalJournal article


<mark>Journal publication date</mark>06/1996
<mark>Journal</mark>Proceedings of the Edinburgh Mathematical Society
Issue number2
Number of pages12
Pages (from-to)241-252
<mark>Original language</mark>English


Let L be a positive invertible self-adjoint operator in L2(X;C). Using transference methods for locally bounded groups of operators we obtain multipliers for the group of complex powers Liu on vector-valued Lebesgue spaces. Using a Mellin inversion formula, we derive a sufficient condition for a function to be a multiplier of the semigroup e-tL on Lp(X;E) where E is a UMD Banach space and 1<p<∞.

Bibliographic note

http://journals.cambridge.org/action/displayJournal?jid=PEM The final, definitive version of this article has been published in the Journal, Proceedings of the Edinburgh Mathematical Society, 39 (2), pp 241-252 1996, © 1996 Cambridge University Press.